# SDR P2EA01121

- Difficulty date: July 10, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N132NJ
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - FLT 506 - DURING ENGINE START, NR 1 ENGINE EGT STARTED FLASHING, ANTICIPATED HOT START, ABORTED START AT 450C.  PERFORMED ENGINE START AND RUN, FOUND THE NR 1 ENGINE EGT TO BE WITHIN LIMITS FOR GROUND OPERATION IAW AIRCRAFT MAINTENANCE MANUAL 72-00-02.  (M)
